MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® ALL PURPOSE URETHRAL CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARD® ALL PURPOSE URETHRAL CATHETER
Model Number 0094160
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the catheters were a bit sharp and caused a little pain when using.
 
Additional Manufacturer Narrative
The reported event was inconclusive as no sample was returned for evaluation.A potential root cause could be due to a " operator or machine error".The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: "visually inspect the product for any imperfections or surface deterioration prior to use".This would help to prevent the use of a defective catheter." h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
 
Event or Problem Description

Brand Name
BARD® ALL PURPOSE URETHRAL CATHETER
Common Device Name
URETHRAL CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key10043753
Report Number1018233-2020-03115
Device Sequence Number14131943
Product Code KOD
UDI-Device Identifier00801741034039
UDI-Public(01)00801741034039
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number0094160
Device Catalogue Number0094160
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/21/2020
Supplement Date Received by Manufacturer06/17/2020
Initial Report FDA Received Date05/11/2020
Supplement Report FDA Received Date07/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1